| Model Number |
320-15-05 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, 8 days post op the initial right tsa, this (b)(6) female patient was revised because the original rtsa failed to seat the glenosphere correctly on the 8 degree posterior augment.Surgeon took screw out, seated glenosphere and used new locking screw.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Device will not be returning, disposed by hospital.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of either off-axis seating of the glenosphere on the baseplate or incomplete seating of the glenosphere locking screw at the time of implantation.Incomplete seating of the screw may have been due to bone graft or allograft being retained on the screw-hole threads of the baseplate, the glenosphere locking screw being cross-threaded into the baseplate, or a combination of the two, which led to the inability to fully seat the glenosphere onto the baseplate.However, this cannot be confirmed as the device was not returned for evaluation and pre-revision x-rays were not provided.